# SDR CA150422001

- Difficulty date: April 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,990 hours
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A44700009
- Condition: Leaking
- Location: Hyd System
- Part time: 55,763 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB THE CREW RECEIVED A NR 2 ISOLATION VALVE CAUTION LIGHT AND NOTED THAT THEIR NR 2 HYDRAULIC FLUID WAS DEPLETED.  MAINTENANCE FOUND THE LT OTBD ROLLER SPOILER ACTUATOR HOUSING FRACTURED.  THE ROLL SPOILER ACTUATOR AND THE NR 2 EDP WERE REPLACED AND THE ACFT RETURNED TO SERVICE.  SPOILER ACTUATOR, PN A44700-009.
